MathSciNet Relay Station
MathSciNet bibliographic data
MR2755462 (2011k:44011) 44A60 (30E05 47A57)
Zagorodnyuk, Sergey On the two-dimensional moment problem. Ann. Funct. Anal. 1 (2010), no. 1, 80–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement